Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I have light headness with a throbbing pressure all over head and my sederate is high

lightheadedness one month throbbing pressure in head bad and sederate is high cant function what is it i month of lightheadedness hard throbbing pressure all over head pulsating hard when pulsating affects vision and feeling of passing out treted for sinus infection 3 times in a row loss of balance cat scans and mri normal blood test all goog except sederat is high inflamattion had to take month leave from college pass out feelings in class its not stress dr cant figure it out prednizone takes lightheadedness away until it wears off no high blood pressure or low blood pressure no diseases
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi Johnson,

Welcome to HealthcareMagic Forum,
This could be Migraine with aura, you need to consult a good neurologist. Till then, drink plenty of water, eat fresh fruits and vegetables, avoid stress/skipping of meals/smoking/alcohol/chocolate/cheese/fizzy drinks.
Take care

Dr. Naveen Kumar
Answered: Tue, 26 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor